# SDR DJFA20130505001

- Difficulty date: May 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 8,613 hours, 5,072 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200003028A
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WHILE ON THE GROUND WITH APU RUNNING THE NR 2 A/C PACK OVERTEMPED WHILE IN AUTO POSITION AND THE CABIN FILLED WITH SMOKE.  MX FOUND THE NR 2 A/C PACK HAD FAILED AND REPLACED THE UNIT.
